# SDR SWAA2023072179833

- Difficulty date: July 18, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 12,268 hours, 5,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE FWD OVERWING EMER EXIT LIGHT FLICKERING ON AND OFF.<[01] TAPED OVER LIGHT; OK TO CONTINUE PER MEL 33-21-01A; SP-1B.  REMOVED AND REPLACED LH FWD OVERWING EMERGENCY EXIT LIGHT ASSY PER AMM 33-21-00
